# SDR AALA20100917TPA01

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 72,603 hours, 33,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY PORTABLE EMERGENCY LIGHT IS VERY DIM.  REPLACED THE LEFT FORWARD ENTRY PORTABLE EMERGENCY LIGHT.  OPS CHECKED NORMAL.
